# SDR ASOA2013071108598

- Difficulty date: July 7, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 26,625 hours, 18,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF OVERWING EXIT DOOR IS OUT.   R & R LT EXTERIOR EMERGENCY LIGHT AFT OF OVERWING EXIT IAW AMM 33-51-15. OPS CHECKED GOOD.
